Wyoming, 2010High Wind in Wyoming, November 24 to 26, 2010
November 24 to 26, 2010 · NWS CYS · 8 events in 4 counties and zones
A tight pressure gradient setup over the area during the morning of the 24th. As a result, strong winds developed by mid morning on the 24th and lasted through the 26th.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A tight pressure gradient setup over the area during the morning of the 24th. As a result, strong winds developed by mid morning on the 24th and lasted through the 26th. Wind gusts near 80 mph were recorded during this time frame. This time frame encompasses to different high wind warning events. Since the high winds are nearly continuous from one warning to the next, the reports from both warnings will be combined together into this one episode.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 24, 6:43 AM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Nov 24, 6:43 AM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
643 AM MST WED NOV 24 2010
.UPDATE...
SNOW HAS COME TO AN END ACROSS LOWER ELEVATIONS OF CARBON
COUNTY...SO HAVE CANCELLED THE WINTER WEATHER ADVISORY THERE. IT
REMAINS IN EFFECT FOR THE MOUNTAINS UNTIL NOON. GENERALLY 1 TO 3
INCHES OF SNOW WERE REPORTED ACROSS THE LOWER ELEVATIONS OF
CARBON/ALBANY COUNTIES. HAHN
&&
.PREV DISCUSSION... /ISSUED 409 AM MST WED NOV 24 2010/
SHORT TERM...TODAY THROUGH FRIDAY NIGHT
SATELLITE CONTINUES TO SHOW THAT THE STORM SYSTEM IS RAPIDLY MOVING
ACROSS CARBON COUNTY. SNOWFALL AMOUNTS HAVE NOT BEEN THAT
IMPRESSIVE ACROSS MOST OF CARBON COUNTY...THEREFORE AM
CONTEMPLATING DROPPING THE WINTER STORM WARNING FOR THE SOUTHERN
TWO THIRDS OF CARBON COUNTY AND JUST GO WITH A WINTER WEATHER
ADVISORY. FOR PLACE THAT HAVE THE WINTER WEATHER ADVISORY...WILL
JUST DROP ALL TOGETHER. WINDY CONDITIONS WILL OCCUR ACROSS THE
FORECAST AREA TODAY...SO TEMPERATURES WILL FEEL EVEN COLDER. THE
WINDS WILL ALSO CREATE AREAS OF BLOWING SNOW AND REDUCED
VISIBILITIES ACROSS CARBON COUNTY. CYCLONIC FLOW WILL BE ALOFT
TODAY AS THE MAIN UPPER LOW MOVES ACROSS MT. VERY COLD
TEMPERATURES WILL OCCUR TODAY AS A VERY COLD SURFACE HIGH BUILDS
IN BEHIND THE COLD FRONT WHICH IS ABOUT TO GO THE CYS AT THIS
TIME. THE COLD FRONT SHOULD BE EAST OF THE CWA EARLY THIS MORNING.
LIGHT SNOW WILL FALL IN THE SOUTHERN MOUNTAINS...WITH ADDITIONAL
ACCUMULATIONS OF 2 TO 3 INCHES BY EVENING. LIGHT SNOW WILL OCCUR
ACROSS THE LOWER ELEVATIONS OF THE CWA THIS MORNING...BUT
ACCUMULATIONS WILL ONLY BE AN INCH OR LESS. THE SNOW WILL LINGER
IN THE MOUNTAINS THIS AFTERNOON BUT WILL END ACROSS THE REST OF
THE AREA. VERY COLD WIND CHILLS WILL OCCUR ACROSS MUCH OF THE AREA
TONIGHT...ESPECIALLY IN AND WEST OF THE LARAMIE RANGE AND ACROSS
THE NORTHERN ZONES. A WIND CHILL WARNING OR ADVISORY WILL LIKELY
BE NEEDED FOR THIS AREA. THE UPPER LOW WILL MOVE ACROSS THE
NORTHERN PLAINS TONIGHT WITH THE AXIS EAST OF THE CWA BY 12Z THUR.
A SLIGHT CHANCE OF SNOW CAN BE EXPECTED IN THE SOUTHERN MOUNTAINS
TONIGHT...BUT DRY CONDITIONS WILL PREVAIL ACROSS THE REST OF THE
AREA. VERY WINDY CONDITIONS WILL OCCUR ONCE AGAIN ON THANKSGIVING
DAY...AND A HIGH WIND WARNING WILL LIKELY BE NEEDED FOR THE MOUNTAINS.
WILL DEFER TO DAY SHIFT TO AVOID CONFUSION WITH THE CURRENT AND UPCOMING
HIGHLIGHTS EXPECTED FOR TONIGHT. TEMPERATURES WILL RECOVER
SOMEWHAT ON THANKSGIVING AND WILL NOT BE AS COLD AS TODAY. THE NW
FLOW WILL CONT ALOFT ON FRI AND WARMER TEMPERATURES WILL OCCUR
ACROSS THE AREA AS AN UPPER RIDGE MOVES OVER THE WESTERN U.S. THE
UPPER RIDGE AXIS WILL BEGIN TO MOVE INTO THE WESTERN PORTION OF
THE CWA FRI NIGHT. TEMPERATURES THIS AFTERNOON WILL BE AT LEAST 20
DEGREES BELOW NORMAL. HIGH TEMPERATURES ON FRI WILL BE AROUND 15
DEGREES BELOW NORMAL AND 5 TO 10 DEGREES BELOW NORMAL ON SAT.
LONG TERM...SATURDAY THROUGH WEDNESDAY...
LOW AMPLITUDE MID/UPPER-LEVEL RIDGING WILL BE IN PLACE ACROSS THE
NORTHERN ROCKIES TO BEGIN THE PERIOD. THIS WILL YIELD DRY CONDITIONS
AND NEARLY SEASONAL TEMPERATURES ACROSS THE CWA FOR SATURDAY AND
SATURDAY NIGHT. MEDIUM RANGE GUIDANCE IS CONSISTENT IN SWINGING THE
NEXT UPPER SHORTWAVE AND ASSOCIATED COLD FRONT THROUGH SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE DURING THE DAY ON SUNDAY.
SO...SNOW CHANCES WILL BE ON THE INCREASE FOR AREAS WEST OF THE
LARAMIE RANGE DURING THE DAY ON SUNDAY...AND OUT ONTO THE EASTERN
PLAINS SUNDAY NIGHT. MODEL DIFFERENCES BEGIN TO EMERGE FOR SUNDAY
NIGHT THROUGH THE MIDDLE OF NEXT WEEK. BOTH THE 00Z GFS/GEM CLOSE
THIS SHORTWAVE OFF OVR THE CENTRAL HIGH PLAINS LATE MONDAY
NIGHT...WHILE THE 00Z ECMWF IS MUCH SLOWER AND DEEPER WITH THE
SYSTEM TRACKING IT ACROSS SRN COLORADO AND INTO THE SOUTHERN PLAINS
ON MONDAY. GENERALLY FOLLOWED THE QUICKER SOLUTION OF THE GFS/GEM
FOR THIS FORECAST. DOESNT LOOK LIKE A SIGNIFICANT EVENT WITH THIS
SYSTEM...BUT AN EVENTUALLY A HIGH POP/LOW SNOW ACCUM EVENT WILL BE
POSSIBLE. HIGH TEMPERATURES ON SUNDAY WILL BE HEAVILY RELIANT UPON
THE TIMING OF THE COLD FROPA...BUT SOME COOLING CAN BE EXPECTED.
POST-FRONTAL NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL COMBINE WITH HIGH TEMPERATURES ONLY REACHING THE 20S TO MAKE
MONDAY A RATHER BLUSTERY DAY. THE MEDIUM RANGE DIFFERENCES CONTINUE
FOR TUESDAY AND WEDNESDAY...WITH THE 00Z GFS/GEM/GEFS MAINTAINING
DRY NORTHWEST FLOW...WHILE THE 00Z ECMWF DROPS ANOTHER SHORTWAVE
SOUTHEAST INTO THE NRN PLAINS. AGAIN...GIVEN THE RELATIVE RUN-TO-RUN
INCONSISTENCY EVIDENT IN THE ECMWF...FAVORED THE DRIER SOLUTION FOR
THIS PERIOD. TEMPERATURES WILL MODERATE BACK INTO THE 30S FOR
TUESDAY...AND EVEN LOW TO MID 40S OUT ON THE EASTERN PLAINS FOR
WEDNESDAY.
&&
.AVIATION...12Z TAF ISSUANCE...
THE COLD FRONT WILL HAVE CLEARED ALL OF THE TAF SITES BY THE TIME
THEY GO INTO AFFECT AT 12Z. BACK EDGE OF SNOW BAND NOW JUST
WORKING INTO KRWL...SO DO NOT EXPECT ANY MORE SIGNIFICANT SNOW
THERE. LIGHT SNOW WILL STILL BE POSSIBLE MAINLY AT THE KLAR/KCYS
TAF SITES THROUGH ABOUT 15Z. ONLY EXPECTING CONDITIONS TO DIP TO
MVFR/IFR WITH THIS BAND OF SNOW. THE SOUTHEAST WYOMING MOUNTAINS
WILL BE OBSCURED FROM THIS BAND. BY LATE THIS MORNING/EARLY
AFTERNOON BAND SHOULD BE IN THE PROCESS OF BREAKING UP WITH
CONDITIONS RETURN TO VFR EVERYWHERE. NORTHWEST WINDS WILL BE
BREEZY TODAY WITH GUSTS TO NEAR 30 KNOTS.
&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL NOON WEDNESDAY FOR WYZ112-WYZ114.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...KMD
LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Nov 24, 6:18 AM MST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
618 AM MST WED NOV 24 2010
NEZ002-003-019>021-054-055-095-096-WYZ101>119-251215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
618 AM MST WED NOV 24 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
STORM SYSTEM WILL CONTINUE TO WEAKEN AS IT PUSHES ACROSS THE AREA
TODAY. COLD TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS OF 15 TO
25 MPH WITH GUSTS TO 35 MPH TO PRODUCE FRIGID WIND CHILLS OF -10 TO
-20 BELOW ZERO...ESPECIALLY WEST OF THE LARAMIE RANGE TODAY AND
TONIGHT. SNOW WILL CONTINUE TO FALL MAINLY IN THE MOUNTAINS OF
SOUTHEAST WYOMING WHERE 1 TO 3 INCHES OF ADDITIONAL SNOW IS
EXPECTED. SNOW WILL COMBINE WITH STRONG NORTHWEST WINDS TO REDUCE
VISIBILITIES IN OPEN AREAS. A WINTER WEATHER ADVISORY IS IN EFFECT
THROUGH NOON FOR THE SNOWY AND SIERRA MADRE RANGES. LIGHT SNOW WILL
BE POSSIBLE ELSEWHERE...ALTHOUGH ANY ACCUMULATIONS WILL REMAIN LIGHT.
.DAYS TWO THROUGH SEVEN...THANKSGIVING DAY THROUGH TUESDAY
A BITTERLY COLD START TO THANKSGIVING DAY WITH LOW TEMPERATURES
RANGING IN THE SINGLE DIGITS TO SINGLE DIGITS BELOW ZERO. AREAS
WEST OF THE LARAMIE RANGE WILL SEE WIND CHILLS NEAR -25 DEGREES
BELOW ZERO DURING THE MORNING HOURS.
THE NEXT STORM SYSTEM WILL BRING ANOTHER ROUND OF LIGHT SNOW
ACCUMULATIONS TO THE STATE SUNDAY AND SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Nov 24, 5:18 AM MST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 AM MST WED NOV 24 2010
WYZ117-118-241330-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE
518 AM MST WED NOV 24 2010
...BAND OF LIGHT SNOW TO MOVE THROUGH CENTRAL LARAMIE COUNTY...
A BAND OF SNOW WILL MOVE ACROSS CENTRAL LARAMIE COUNTY THROUGH
630 AM. ANY ACCUMULATIONS WILL REMAIN LIGHT...OF ONLY A FEW
TENTHS. VISIBILITIES WILL BE REDUCED TO AS LOW AS ONE MILE WITHIN
THIS BAND. MOTORISTS TRAVELING ACROSS CENTRAL LARAMIE COUNTY THIS
MORNING SHOULD BE PREPARED FOR REDUCED VISIBILITY WITHIN THIS SNOW
BAND.
Local storm report, Nov 24, 5:31 AM MST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
531 AM MST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM SNOW RAWLINS 41.78N 107.23W
11/24/2010 E2.0 INCH CARBON WY LAW ENFORCEMENT
WINDS HAVE MADE AN ACCURATE MEASUREMENT DIFFICULT. SNOW
RANGED FROM ONE HALF INCH TO 3 INCHES IN DRIFTS.
0430 AM SNOW LARAMIE 41.31N 105.58W
11/24/2010 E2.0 INCH ALBANY WY LAW ENFORCEMENT
&&
HAHNSpecial weather statement, Nov 24, 7:42 AM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 AM MST WED NOV 24 2010
NEZ002-003-095-096-WYZ101>116-241630-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE...
DOUGLAS...GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...
RAWLINS...SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...
DIXON...SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...
WOODS LANDING...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE
742 AM MST WED NOV 24 2010
...VERY COLD WIND CHILLS THIS MORNING...
AN ARCTIC AIRMASS HAS MOVED OVER THE AREA THIS MORNING AS A STRONG
COLD FRONT PUSHES SOUTHEASTWARD OVER THE HIGH PLAINS. WINDS WERE
GUSTING UP TO 45 MPH BEHIND THIS FRONT. COLD AIR TEMPERATURES
COMBINED WITH GUSTY WINDS ARE PRODUCING VERY COLD WIND CHILLS
BETWEEN 20 TO 25 BELOW ZERO ACROSS PORTIONS OF SOUTHEAST WYOMING
AND NORTHWEST NEBRASKA.
THOSE PLANNING OUTDOOR ACTIVITIES TODAY ARE URGED TO DRESS WARMLY
AND SHIELD EXPOSED SKIN.
High Wind, South Laramie Range Foothills
- When
- November 24, 7:45 AM MST to November 26, 12:15 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad sensor at Emkay reported sustained winds at or above 40 mph from 745LST to 1155LST on the 24th, from 400LST to 1200LST on the 25th, and from 2200LST on the 25th to 015LST on the 26th. A peak wind gust of 69 mph occurred at 815LST on the 24th, and a peak gust of 78 mph occurred at 515LST on the 25th.
High Wind, South Laramie Range
- When
- November 24, 7:45 AM MST to November 25, 3:45 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad sensor at Lynch recorded sustained winds at or above 40 mph from 745LST to 955LST on the 24th, 030LST to 1115LST on the 25th, and 1445LST to 1545LST on the 25th. A peak gust of 69 mph occurred at 245LST on the 25th.
High Wind, South Laramie Range Foothills
- When
- November 24, 9:50 AM MST to 2:30 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The sensor at Whitaker on Interstate 25 reported sustained winds at or above 40 mph from 950LST to 1120LST, and from 1310LST to 1430LST. A peak gust of 54 mph occurred at 1100LST.
High Wind, Central Laramie Range and Southwest Platte County
- When
- November 24, 9:55 AM MST to November 26, 2:30 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The sensor at Bordeaux on Interstate 25 reported sustained winds at or above 40 mph from 955LST to 1301LST on the 24th, 1550LST to 1800LST on the 24th, and from 1940LST to 2145LST on the 24th. On the 25th sustained winds at or above 40 mph occurred from 605LST to 2340LST, and on the 26th from 100LST to 230LST. A peak gust of 78 mph occurred at 2125LST on the 25th.
High Wind, South Laramie Range Foothills
- When
- November 24, 10:16 AM MST to 11:26 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Wyo Hill sensor on Interstate 25 reported sustained winds at or above 40 mph during this time frame. A peak gust of 57 mph occurred at 1116LST.
High Wind, North Snowy Range Foothills
- When
- November 24, 4:21 PM MST to November 26, 4:25 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The sensor at Arlington reported sustained winds at or above 40 mph from 1621LST to 1731LST on the 24th, and from 2121LST on the 24th to 425LST on the 26th. A peak gust of 71 mph was reported at 531LST on the 25th.
High Wind, South Laramie Range
- When
- November 24, 11:40 PM MST to November 26, 9:00 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad sensor at Buford reported sustained winds at or above 40 mph from 2340LST on the 24th to 800LST on the 25th, from 1400LST to 2205LST on the 25th, from 2355LST on the 25th to 055LST on the 26th, and from 725LST to 900LST on the 26th. A peak gust of 71 mph occurred at 300LST on the 25th.
High Wind, South Laramie Range
- When
- November 25, 12:02 AM MST to 5:42 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad sensor at Vedauwoo reported sustained winds at or above 40 mph from 002LST to 927LST, 1152LST to 1427LST, and 1537LST to 1742LST. A peak gust of 63 mph occurred at 527LST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in South Dakota, November 24, 20101 death · 1 injured · 1 event
- Tornadoes and Flash Flooding in Missouri, November 24 to 25, 2010$251,000 · EF1 · 32 events
- Winter Weather in Wisconsin, November 24 to 25, 20102 injured · $5,000 · 7 events
- Strong Wind in Massachusetts, November 24, 2010$21,000 · 2 events
- Winter Weather in Minnesota, November 24 to 25, 20101 injured · $5,000 · 6 events
- Frost and Freeze in California, November 24 to 26, 20109 events
- Winter Weather in Iowa, November 24 to 25, 2010$10,000 · 8 events
- Winter Weather in Iowa, November 24, 20107 events
- Heavy Snow in North Dakota, November 24 to 25, 20106 events
- Winter Weather in Illinois, November 24, 20105 events
- Heavy Snow in Minnesota, November 24 to 25, 20105 events
- Flash Flood and Hail in Oklahoma, November 24, 20101.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 263931, 264614, 264618, 264621, 264615, 263928, 263930, 263929.